Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some properties of the discriminant matrices of a linear associative algebra


Author: R. F. Rinehart
Journal: Bull. Amer. Math. Soc. 42 (1936), 570-576
DOI: https://doi.org/10.1090/S0002-9904-1936-06363-9
MathSciNet review: 1563358
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06363-9

American Mathematical Society